# SDR ASAA2025111163077

- Difficulty date: November 11, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 68,466 hours, 24,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A566021
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT INTERCOSTAL AT BS 947.5, APPROX LBL 51 HAS SEVERAL AREAS OF CORROSION.  GROUNDED - YES.  REMOVED CORROSION ON INTERCOSTAL AT BS 947-967 LBL 51, LOST .035" OF MATERIAL,  FOUND BEYOND LIMITS IAW SRM 53-70-51-1A-1,  R & R THE INTERCOSTAL. PO 1137621.2 IAW SRM 51-40-02 AND DWG 147A5650 REV:A,.
